Paper Title:
The Statistical Shift Model for the Meyer-Neldel Rule
  Abstract

  Info
Periodical
Defect and Diffusion Forum (Volumes 192-193)
Edited by
D.J. Fisher
Pages
1-14
DOI
10.4028/www.scientific.net/DDF.192-193.1
Citation
H. Overhof, P. Thomas, "The Statistical Shift Model for the Meyer-Neldel Rule", Defect and Diffusion Forum, Vols. 192-193, pp. 1-14, 2001
Online since
August 2001
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.